Mar 14, 2008
which tables causes skin rash from the combination of 3tc,d4t and stockrin and which one can be suggested for substitute or how can you fight with that type of rash considering that you are on ARV for a year and there is no difference and the CD4 was 63 and has increased to 322 but the rash has no change.
Response from Dr. Henry
If you have been in 3TC, D4T and Stocrine for one year and have had a rash much of that time it likely not the HIV drugs that are causing the rash directly. There are a wide variety of HIV related and unrelated rashes that can be seen so an evaluation by your HIV specialist or a dermatologist is recommended to try and make a diagnosis of what causes the rash and what can be done about it. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- WHAT IS THE MEANING OF CD4?
- If You Have Hiv Symptoms Can Test Results Show Up Negative?
- Risk Of Hep C Or Aids Through Accidental Needle Stick
- Symptoms Of Hiv Itchy Throat
- When Having Sex The Condom Broke Is It Possible For You To Get Hiv From An Infected Person?
- How Long Does It Take Thrush To Clear Up?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.